Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

123 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Smoking cannabis. Started sweating, vomiting, feeling cold and nauseated. Cause and cure?

Answered by
Dr.
Dr. Ganesh Sanap

Radiologist

Practicing since :2007

Answered : 561 Questions

default
Posted on Wed, 9 Jan 2013 in Smoking and Alcohol Addiction
Question: nausiated and sweatsHello, yesterday morning at 4am I woke and started to vomit and over heat, I was dripping sweat burning up and then getting really cold, after I managed to get some sleep I came good by the time night came around, this morning I felt generally ok but about 2pm it all started again, I keep breaking into hot sweats, I am shaky, nauseated and feeling very irrational when I am feeling at my worst.. I have been taking Zoloft for 3 weeks , could that be it? i have also been smoking the synthetic caniboid for the past 6 months but recently becoming heavier over the past month or so . . I feel like I'm dying when I'm at my worst.. please help.
doctor
Answered by Dr. Ganesh Sanap 1 hour later
Hi, Thanks for writing in.

Your symptoms are nothing but the side effects of cannabis. It causes nausea, tachycardia, panic attacks, depression and schizophrenia. You have felt the impending doom and panic attacks.

Let me know whether zoloft was prescribed by physician or
not.

You must stop canniboid immediately. Also consult a board certified psychiatrist. You need a good counselling and prescribed medicine only. It should be followed as per advise.

Hope I have answered your query. Any further doubts are welcome.

Regards.

Above answer was peer-reviewed by : Dr. Shanthi.E
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication

Recent questions on  Anxiety

doctor1 MD

most nights i seem to have a problem sleeping as my heart seems to be beating too fast and once ive set my mind on it it doesn t stop. to begin with i had panic attacks as i smoke marajuana and im quite a stressed individual but now my chest hurts regularly, and when i try fall asleep at night i ll be woken up all of a sudden struggling for breath. even after a walk or just going out with some friends my heart starts to pound, i m really really worried, if i know i can t die because of it i d be so much more relaxed but i m sure it s something more than a panic attack.

doctor1 MD

my heart is pounding really hard. it s been doing it for about two days now. i have had panic attacks, it doesn t feel like a panic attack. it s kind of scaring me. should i go to the hospital or is it more than likely just a new kind of panic attack that i haven t experienced yet?

doctor1 MD

I have been having a tightness in my chest and a feeling of heaviness for about 2 hours now. It also feels a little tight in my throat and I feel as though I cannot get as much air in my lunges as usual. This has happened to me before and last time was a few weeks ago when I was on holiday... could this be something to do with the heat? Just before the feeling came on I was eating chocolates - I m wonder if this has affected my sugar levels or blood pressure perhaps. I am trying not to panic as I am wondering is this a panic attack without me realising its one?? Thank you for reading, hope you can help . Sara

doctor1 MD

I have been taking vyvanse for years now and since i have been in college sometimes i stay up all night to study, sometimes days at a time. I usually take 40mg in the morning and around 5 take another 40 and then around midnight take another 40 and repeat the same thing the next day.I experience a lot of the symptoms of overdose such as stomach pains, hallucinations, rapid heart beat, anxiety, trembling, etc. I did not know that it was so bad for you and i just figured those symptoms were from not sleeping. I have been doing this for almost 3 years now but since i have learned about it i have cut back but i am still nervous about the damage already caused. Are there any long term effects to overdosing frequently?

doctor1 MD

Hi. I am a bit concerned about the dose of lorazepam that i take. 1mg split in 0.5 morning and evening. It's been 1 month since i started this treatment, along with 10 mg of Cipralex . My psychiatrist said to stay another month on lorazepam due to...

doctor1 MD

I have fluttering in My upper stomach while sitting. Don't notice while standing. It appears worse when I breath out. Does not hurt just flutters

doctor1 MD

I just got a recall back from a mammogram app. I'm very scared, what could it be if not cancer?